# SDR SWIA2018113045311

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N291SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000759
- Aircraft time: 78 hours, 44 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LG LEVER DISAG WARNING. REPLACEMENT OF LANDING GEAR SELECTOR VALVE AND LANDING GEAR CONTROL LEVER.
